Panadol Advance 500 mg- 14 Tablets (Blue)

  • Sale
  • Rs. 1,150.00
  • Regular price Rs. 1,450.00
Tax included. Shipping calculated at checkout.


Panadol Advance isĀ formulated with Optizorb technology, unlike standard paracetamol tablets, has aĀ quick release formula helping it to be absorbed faster than standardĀ paracetamol tablets.Ā Panadol Advance isĀ also gentle on the stomach** when used as directed.

When to use Panadol Advance:-
Panadol Advance can be used for theĀ relief of headaches, migraine, backache, toothache and muscle pain, as well as
the fever aches and pains of cold and flu. The active ingredient paracetamol isĀ a pain killer and reduces your body temperature when you have a fever. PanadolĀ Advance Tablets contain paracetamol. Always read the label.

1. Starts to release its medicine in as little as 5 minutes, helping it be absorbed faster than standard paracetamol tablets
2. Gentle on the stomach when used as directed
3. Reduces Fever
4. Panadol Advance Tablets contain paracetamol for pain relief. Always read the label.
5. When to use Panadol Advance Panadol Advance can be used for the relief of headaches, migraine, backache, toothache and muscle pain, as well as the fever aches and pains of cold and flu.

Information

Ingredients: Each Tablet contains Paracetamol 500 mg. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Storage

Store below 30Ā°C

Preparation and Usage

  • Please read right through the information on the outside and inside of this pack before you start using this medicine. If you have any questions, or if there is anything you do not understand, ask your pharmacist. How to take Adults (including the elderly) and children aged 16 years and over: Swallow 1-2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours. Children aged 10-15 years: Give 1 tablet every 4 to 6 hours as needed. Do not give more than 4 tablets in 24 hours. Do not give for more than 3 days at a time. Do not take more frequently than every 4 hours. Do not give to children under 10 years. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Warnings

  • TAKE SPECIAL CARE Ask your doctor before you take this medicine if you have liver of kidney disease, including alcoholic liver disease. If you have mild arthritis and need to take painkillers every day. WARNING Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Keep out of the sight and reach of children.

Lower age limit

10 Years

Net Contents

16 x Tablets